Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 23, 2011, 5:05 PM MDT for Big Horn County, Wyoming. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 5:05 PM MDT (23:05 UTC)
- Expired
- Jun 23, 2011, 5:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Big Horn County, WY
The radar
The Billings radar (KBLX), 121 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:12 PM MDT | HAIL 0.75 | 4 Se Lovell, WY | |
| Jun 23, 5:15 PM MDT | HAIL 0.75 | 2 Sse Lovell, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2383 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
184
WUUS55 KRIW 232305
SVRRIW
WYC003-232345-
/O.NEW.KRIW.SV.W.0010.110623T2305Z-110623T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
505 PM MDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BIG HORN COUNTY IN NORTH CENTRAL WYOMING...
* UNTIL 545 PM MDT
* AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST
SOUTH OF LOVELL...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HWY 310/789 MILE MARKER 230 AROUND 510 PM MDT.
U.S. HWY 14A MILE MARKER 50 AROUND 515 PM MDT.
U.S. HWY 14A MILE MARKER 60 AROUND 535 PM MDT.
THIS STORM WILL IMPACT THE SOUTH END OF BIGHORN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4467 10781 4466 10845 4482 10856 4501 10829
4501 10822
TIME...MOT...LOC 2305Z 238DEG 20KT 4479 10838
WIND...HAIL 60MPH 1.00IN
$$
JONES2 follow-up statements
556
WWUS55 KRIW 232322
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
522 PM MDT THU JUN 23 2011
WYC003-232345-
/O.CON.KRIW.SV.W.0010.000000T0000Z-110623T2345Z/
BIG HORN WY-
522 PM MDT THU JUN 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BIG HORN COUNTY IN NORTH CENTRAL WYOMING UNTIL 545 PM MDT...
AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR U.S.
HWY 14A MILE MARKER 50...OR 8 MILES EAST OF LOVELL...MOVING NORTHEAST
AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES WAS REPORTED WITH THIS
STORM A FEW MILES SOUTH OF LOVELL.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL BIG HORN COUNTY...INCLUDING THE SOUTH END OF BIGHORN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4467 10781 4467 10823 4491 10838 4501 10829
4501 10822
TIME...MOT...LOC 2321Z 236DEG 30KT 4487 10821
WIND...HAIL 60MPH 1.00IN
$$
JONES873
WWUS55 KRIW 232343
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
543 PM MDT THU JUN 23 2011
WYC003-232353-
/O.EXP.KRIW.SV.W.0010.000000T0000Z-110623T2345Z/
BIG HORN WY-
543 PM MDT THU JUN 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BIG HORN COUNTY
IN NORTH CENTRAL WYOMING WILL EXPIRE AT 545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...DANGEROUS CLOUD-TO-GROUND LIGHTNING...SMALL HAIL...AND
GUSTY WIND TO 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4467 10781 4467 10823 4491 10838 4501 10829
4501 10822
TIME...MOT...LOC 2343Z 236DEG 30KT 4497 10799
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:54 PM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 23, 2:54 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 254 PM MDT THU JUN 23 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT CONVECTION THIS MORNING AND EARLY AFTERNOON WAS SIGNIFICANTLY ABOVE WHAT WAS PREVIOUSLY EXPECTED OR GENERATED IN THE MODELS. GOOD UPPER DIVERGENCE FROM A 6O KT JET TO THE SOUTH HAS BEEN THE MAIN DRIVING FORCE ACROSS LINCOLN...SUBLETTE...FREMONT AND NATRONA COUNTIES. HEATING TO THE NORTH HAS NOW DRIVEN CONVECTION OVER TETON AND PARK COUNTIES AND SHOULD SPREAD ACROSS THE BIG HORN BASIN...BIGHORN MOUNTAINS AND JOHNSON COUNTIES THROUGH THIS EVENING. EXPECT CONVECTION TO BE MORE WIDESPREAD ON FRIDAY AS WELL. SATURDAY SHOULD SEE MORE THAN THE MODELS ARE PRODUCING AS WELL AND HAVE INCREASED PRECIPITATION PROBABILITIES...ESPECIALLY IN THE MOUNTAINS AND NORTH. TEMPERATURES WERE COOLER UNDER THE AREA OF WIDESPREAD SHOWER AND EMBEDDED THUNDERSTORM ACTIVITY FROM WEST CENTRAL THROUGH EAST CENTRAL. THE AREAS NORTH AND SOUTH WARMED PRETTY MUCH AS EXPECTED. EXPECT DAYTIME CONVECTION FRIDAY AND SATURDAY WILL HAVE COOLING IMPACT AS WELL BUT THE LOCATION IS HARD TO DETERMINE AT THIS TIME. TEMPERATURE IMPACT ON SNOW MELT IS ADDRESSED BELOW IN THE HYDROLOGY SECTION. .LONG TERM...SUNDAY THROUGH THURSDAY SEASONABLY COOL AND UNSETTLED CONDITIONS WILL LINGER OVER THE NORTH THROUGH SUNDAY WHILE WARM AND DRY CONDITIONS PREVAIL OVER THE SOUTH. ABOVE NORMAL TEMPERATURES EXPECTED TUESDAY THROUGH THURSDAY. SLIGHT CHANCES OF LATE DAY THUNDERSTORMS WILL CONTINUE OVER NORTHERN WYOMING THROUGH THIS PERIOD. MEDIUM RANGE GLOBAL MODELS SHOWING LESS SPREAD THROUGH THIS PERIOD THAN PREVIOUS RUNS. AGREEMENT IN THE INITIAL PERIOD IN DRIFTING TAIL END OF TROUGH ACROSS THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS SUNDAY WITH ASSOCIATED FRONTAL BOUNDARY PUSHING SOUTH INTO NORTH CENTRAL AND EASTERN WYOMING. BEST MOISTURE AND INSTABILITY WILL BE ALONG AND EAST OF THIS BOUNDARY WITH A DRIER WESTERLY FLOW ACROSS THE WEST AND SOUTH. AN UPPER RIDGE TRANSLATES THE NORTHERN ROCKIES ON MONDAY AS UPSTREAM TROUGH SHARPENS ALONG 130W. UNSEASONABLY WARM SW FLOW DEVELOPS TUESDAY AND WEDNESDAY BETWEEN THIS TROUGH AND STRENGTHENING RIDGE OF HIGH PRESSURE OVER THE SOUTHERN U.S. BOTH GFS AND ECMWF BRING SHORTWAVE IN SW FLOW ACROSS AREA TUESDAY NIGHT AND WEDNESDAY WITH GFS MUCH STRONGER WITH THIS FEATURE. FORECAST WEIGHTED TOWARD ECMWF WITH THIS ENERGY DAMPENING OUT MORE INTO STRONG EXPANDING RIDGE. ECMWF CONTINUES TO EXPAND HOT RIDGE ACROSS THE ROCKIES AND CENTRAL U.S. THROUGH THURSDAY WHILE GFS LOWER WITH HEIGHTS ACROSS NE PACIFIC AND NW U.S. FORECAST CONTINUES TO SIDE WITH ECMWF...ON WARMER SIDE OF GUIDANCE TEMPERATURES AND SLIGHT CHANCES OF LATE DAY THUNDERSTORMS CONFINED TO THE NORTH. && .AVIATION... SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH THE EVENING ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THESE SHOWERS AND THUNDERSTORMS WILL BRING PERIODS OF MVFR CIGS AND MOUNTAIN OBSCURATIONS. STRONGER STORMS ARE POSSIBLE OVER THE NORTHERN THIRD OF THE STATE THROUGH 06Z. VFR CONDITIONS CAN BE EXPECTED AFTER 06Z WITH SHOWERS REDEVELOPING BY 14Z OVER WESTERN WYOMING. THUNDERSTORMS WILL DEVELOP AFTER 18Z FOR THE BIG HORN BASIN AND JOHNSON AND NATRONA COUNTIES. SOME OF THESE STORMS WILL BE STRONG WITH GUSTY WINDS AND HAIL. AIRPORTS AFFECTED FRIDAY INCLUDE KCOD...KWRL...KGEY...KBYG...AND KCPR. && .HYDROLOGY... THE WIND RIVER FROM DUBOIS TO RIVERTON CONTINUES TO RISE TO NEAR FLOOD STAGE. A FLOOD WATCH HAS BEEN ISSUED. THE GREEN RIVER FROM WARREN BRIDGE TO FONTENELLE CONTINUES TO RISE AND IS EXPECTED TO BE NEAR FLOOD STAGE BY TUESDAY. THE FORKS OF THE SHOSHONE CONTINUE TO RISE AS WELL. SMALL CREEKS AND HEADWATER STREAMS THAT ARE ALREADY FLOWING AT MODERATE TO HIGH LEVELS ARE EXPECTED TO RUN ABOVE BANKFULL FRIDAY THROUGH SUNDAY. WARMER MOUNTAIN TEMPERATURES TODAY WILL INCREASE SNOWMELT BELOW 10000 FEET. RUN OFF HAS BEEN BETWEEN 1.5 AND 2 INCHES FROM THIS SNOW PACK AND IS EXPECTED TO CONTINUE AROUND THIS RATE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTHERN WYOMING THIS EVENING HOWEVER THESE STORMS WILL MOVE FAIRLY QUICKLY. ON FRIDAY...COOLER TEMPERATURES WILL PREVAIL ACROSS NORTHERN WYOMING WHILE TEMPERATURES WILL REMAIN WARM ACROSS THE SOUTH. THE BEST POTENTIAL FOR SIGNIFICANT RAIN PRODUCING THUNDERSTORMS WILL BE ACROSS NATRONA AND JOHNSON COUNTIES FRIDAY AFTERNOON AND EVENING. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE ISOLATED OVER THE WEEKEND WITH NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES ACROSS THE NORTHERN BASINS AND NEAR OR ABOVE NORMAL TEMPERATURES ACROSS THE SOUTH. && .RIW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM MIDNIGHT MDT TONIGHT THROUGH LATE SATURDAY NIGHT WYZ016-017. && SHORT TERM...C.BAKER LONG TERM...AEM AVIATION...BERC FIRE WEATHER...TEAM RIVERTON HYDROLOGY...C.BAKER
Hazardous weather outlook, Jun 23, 3:30 PM MDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 330 PM MDT THU JUN 23 2011 WYZ001>020-022>030-241104- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 330 PM MDT THU JUN 23 2011 ...FLOOD WATCH FOR THE WIND RIVER TONIGHT THROUGH SATURDAY NIGHT... ...FLOOD WARNING FOR THE WIND RIVER NEAR DUBOIS THROUGH NOON FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL WYOMING TODAY AND TONIGHT. A FEW OF THE STORMS COULD BECOME QUITE STRONG...PRODUCING GUSTY WINDS IN EXCESS OF 45 MPH... FREQUENT LIGHTNING...SMALL HAIL AND BRIEF VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FRIDAY...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG HORN BASIN...JOHNSON AND NATRONA COUNTIES...LESS INTENSE STORMS ARE POSSIBLE ELSEWHERE. EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE A RISE IN RIVER LEVEL ON THE WIND RIVER FROM DUBOIS THROUGH RIVERTON. FLOODING IS LIKELY THIS WEEKEND IN LOW LYING AREAS ADJACENT TO THE WIND RIVER. SATURDAY THROUGH TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ACROSS NORTHERN WYOMING. CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS RECORD MOUNTAIN SNOWPACK BEGINS TO MELT MORE RAPIDLY WITH THE EXPECTED WARM-UP INTO THE WEEKEND. SOME LOCATIONS COULD DEVELOP OR CONTINUE TO EXPERIENCE MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 23, 4:22 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 422 PM MDT THU JUN 23 2011 WYZ012-013-023-024-240000- JACKSON HOLE-SALT RIVER AND WYOMING RANGES-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS- 422 PM MDT THU JUN 23 2011 THUNDERSTORMS WILL BE MOVING INTO FAR WESTERN WYOMING FROM SOUTHEAST IDAHO BETWEEN NOW AND 6 PM. SOME OF THESE STORMS WILL BE STRONG WITH HEAVY RAIN AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE WITH STRONGER STORMS. AREAS AFFECTED INCLUDE STAR VALLEY AND JACKSON HOLE. HIGHWAY 89 THROUGH STAR VALLEY WILL BE IMPACTED. TRAVELERS SHOULD TAKE CARE AS HEAVY RAIN CAN REDUCE VISIBILITY AND CAUSE HAZARDOUS DRIVING CONDITIONS. DSB
Special weather statement, Jun 23, 4:28 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 428 PM MDT THU JUN 23 2011 WYZ003-004-232330- CODY FOOTHILLS-NORTH BIG HORN BASIN- 428 PM MDT THU JUN 23 2011 SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL MOVE EAST AROUND 30 MPH ACROSS EASTERN PARK AND WESTERN BIG HORN COUNTIES THROUGH 530 PM MDT. THE MAIN HAZARD WITH THESE SHOWERS AND STORMS WILL BE GUSTY OUTFLOW WIND OF 40 TO 50 MPH. RAINFALL WILL BE MINIMAL. MOTORISTS ON HIGHWAY 32 BETWEEN EMBLEM AND BYRON CAN EXPECT GUSTY CROSSWINDS... WITH SIMILAR WINDS EXPECTED ON U.S. HIGHWAY 310 BETWEEN GREYBULL AND LOVELL. OTHER IMPACTED LOCATIONS WILL BE POWELL...BURLINGTON... OTTO...AND GARLAND. MOVE INSIDE AS THESE SHOWERS AND STORMS APPROACH YOUR LOCATION. CNJ
Special weather statement, Jun 23, 4:59 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 459 PM MDT THU JUN 23 2011 WYZ004-232345- NORTH BIG HORN BASIN- 459 PM MDT THU JUN 23 2011 SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST AROUND 30 MPH ACROSS BIG HORN COUNTY THROUGH 545 PM MDT. THE MAIN HAZARDS WITH THESE SHOWERS AND STORMS WILL BE GUSTY OUTFLOW WIND OF 40 TO 50 MPH AND DANGEROUS COULD-TO-GROUND LIGHTNING. THESE STORMS WILL MOVE ACROSS BIGHORN LAKE EAST OF LOVELL. BOATERS ARE ENCOURAGED TO MOVE TO SHORE IMMEDIATELY. SEEK SHELTER INDOORS AS THESE STORMS APPROACH YOUR LOCATION. OTHER AFFECTED LOCATIONS INCLUDE BYRON...EMBLEM... OTTO...GREYBULL...AND BURLINGTON. CNJ
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:39 PM MDT | Special Weather Statement | RIW | Big Horn | 51 min |
| Jun 22, 9:22 PM MDT | Special Weather Statement | RIW | Big Horn | 38 min |
| Jun 23, 2:37 AM MDT | Special Weather Statement | RIW | Lincoln | 38 min |
| Jun 23, 3:21 AM MDT | Special Weather Statement | RIW | Sublette | 24 min |
| Jun 23, 3:47 AM MDT | Special Weather Statement | RIW | Sublette | 28 min |
| Jun 23, 4:28 AM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jun 23, 7:23 AM MDT | Special Weather Statement | RIW | 52 min | |
| Jun 23, 7:35 AM MDT | Special Weather Statement | RIW | 40 min | |
| Jun 23, 9:20 AM MDT | Flood Watch | RIW | Fremont | 25 hr |
| Jun 23, 10:34 AM MDT | Special Weather Statement | RIW | Lincoln | 26 min |
| Jun 23, 11:02 AM MDT | Special Weather Statement | RIW | Sublette | 43 min |
| Jun 23, 3:24 PM MDT | River Flood Warning | RIW | Fremont | 16 days |
| Jun 23, 5:51 PM MDT | Special Weather Statement | RIW | Fremont | 39 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.